# SDR USAA20090519BB085

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 370
- Condition: Defective
- Location: Right
- Part time: 1,561 hours, 382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

PHL   PILOT REPORTED THE RIGHT RECIRC FAN INOP LIGHT ILLUMINATED WITH ELECTRICAL BURNING ODOR IN COCKPIT AND CABIN. WHEN SWITCH WAS TURNED OFF, ODOR WENT AWAY. WHEN SWITCH WAS RESET AND TURNED ON, ODOR RETURNED. MAINTENANCE REMOVED AND REPLACED THE RIGHT RECIRC FAN IN ASSOCIATION WITH AMM 21-25-01. OPERATIONAL CHECK GOOD PER AMM 21-25-00.
